# SDR FDEA200906031999

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000700100
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN DENTED AND CRACKED. FABRICATED SKIN REF. EA. 6-5750-127971, ALODINED AND PRIMED SKIN REF. AMM 51-23-10-00.
